Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 3, 2007, 9:13 PM CDT for Grant County, Wisconsin. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2007, 9:13 PM CDT (02:13 UTC)
- Expired
- Jul 3, 2007, 10:30 PM CDT
- In force
- 77 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Grant County, WI
The radar
The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 6:08 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 040214
SVRARX
WIC043-040330-
/O.NEW.KARX.SV.W.0073.070704T0213Z-070704T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
914 PM CDT TUE JUL 3 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 1030 PM CDT
* AT 909 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE CROSSING THE WISCONSIN RIVER
AND MOVING SOUTHEAST AT ABOUT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNT HOPE AROUND 925 PM...
LANCASTER AROUND 935 PM...
FENNIMORE AND BLOOMINGTON AROUND 930 PM...
GLEN HAVEN AROUND 935 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. IF ON AREA
RIVERS...IMMEDIATELY MOVE TO SHORE AND FIND SHELTER.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 9058 4306 9091 4298 9115 4273 9105
4267 9079 4263 9069 4251 9063 4251 9042
4319 9043
$$
SHEA6 follow-up statements
000
WWUS53 KARX 040227
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
927 PM CDT TUE JUL 3 2007
WIC043-040330-
/O.CON.KARX.SV.W.0073.000000T0000Z-070704T0330Z/
GRANT WI-
927 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR GRANT COUNTY...
AT 921 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS EXTENDED FROM FENNIMORE TO
BLOOMINGTON TO WYALUSING AND MOVING SOUTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LANCASTER MUNICIPAL AIRPORT AND ANNATON AROUND 935 PM...
ROCKVILLE AND ARTHUR AROUND 940 PM...
PLATTEVILLE AND CORNELIA AROUND 945 PM...
DICKEYVILLE AND PLATTEVILLE AIRPORT AROUND 950 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. IF ON AREA
RIVERS...BEGIN HEADING TO SHORE.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 9058 4306 9091 4298 9115 4273 9105
4267 9079 4263 9069 4251 9063 4251 9042
4319 9043
$$
SHEA000
WWUS53 KARX 040233
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
932 PM CDT TUE JUL 3 2007
WIC043-040330-
/O.CON.KARX.SV.W.0073.000000T0000Z-070704T0330Z/
GRANT WI-
932 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR GRANT COUNTY...
AT 930 PM...GRANT COUNTY EMERGENCY MANAGEMENT REPORTED VERY HEAVY
RAIN SO FAR WITH THE LINE OF STORMS MOVING THROUGH THE COUNTY.
WIND GUSTS OF 30 TO 40 MPH HAVE ALSO BEEN REPORTED AS STORMS ENTERED
THE COUNTY ACROSS THE WISCONSIN RIVER.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LANCASTER MUNICIPAL AIRPORT AND ANNATON AROUND 935 PM...
ROCKVILLE AND ARTHUR AROUND 940 PM...
PLATTEVILLE AND CORNELIA AROUND 945 PM...
DICKEYVILLE AND PLATTEVILLE AIRPORT AROUND 950 PM...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING. AN URBAN AND SMALL STREAM
FLOOD ADVISORY IS IN EFFECT UNTIL 1030 PM.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 9058 4306 9091 4298 9115 4273 9105
4267 9079 4263 9069 4251 9063 4251 9042
4319 9043
$$
SHEA000
WWUS53 KARX 040248
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
947 PM CDT TUE JUL 3 2007
WIC043-040330-
/O.CON.KARX.SV.W.0073.000000T0000Z-070704T0330Z/
GRANT WI-
947 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR GRANT COUNTY...
AT 950 PM...SPOTTERS IN THE FENNIMORE AREA REPORTED WIND GUSTS OF 45
MPH AND HEAVY RAINS. MINOR FLOODING HAS BEEN REPORTED IN THAT AREA
AS WELL...WITH MANY SMALL STREAMS ON THE RISE.
STORMS WILL CONTINUE TO PRODUCE STRONG WINDS FROM PLATTEVILLE TO
POTOSI THROUGH 10 PM AS THEY MOVE SOUTH THROUGH THE COUNTY.
THE OVERALL SEVERE WEATHER THREAT IS DIMINISHING AND THE WARNING
WILL LIKELY BE CANCELLED EARLY.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 9058 4306 9091 4298 9115 4273 9105
4267 9079 4263 9069 4251 9063 4251 9042
4319 9043
$$
SHEA000
WWUS53 KARX 040308
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1008 PM CDT TUE JUL 3 2007
WIC043-040330-
/O.CON.KARX.SV.W.0073.000000T0000Z-070704T0330Z/
GRANT WI-
1008 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR GRANT COUNTY...
AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DICKEYVILLE...OR 9 MILES SOUTHWEST OF PLATTEVILLE...MOVING
SOUTHEAST AT 30 MPH.
ANOTHER STRONG TO SEVERE STORM JUST NORTH OF CASSVILLE WILL MOVE
SOUTH ALONG THE MISSISSIPPI RIVER THROUGH CASSVILLE TO POTOSI.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CUBA CITY AROUND 1015 PM...
HAZEL GREEN AROUND 1020 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4319 9058 4306 9091 4298 9115 4273 9105
4267 9079 4263 9069 4251 9063 4251 9042
4319 9043
$$
BINAU000
WWUS53 KARX 040320
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1020 PM CDT TUE JUL 3 2007
WIC043-040330-
/O.CON.KARX.SV.W.0073.000000T0000Z-070704T0330Z/
GRANT WI-
1020 PM CDT TUE JUL 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR GRANT COUNTY...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BURTON...OR 12 MILES SOUTHEAST OF GUTTENBERG...MOVING SOUTHEAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RED OAK RIDGE AND STITZER AROUND 1025 PM...
PLATTEVILLE AND HAZEL GREEN AROUND 1030 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. IF ON AREA
RIVERS OR LAKES...IMMEDIATELY MOVE TO SHORE AND FIND SHELTER.
LAT...LON 4319 9058 4306 9091 4298 9115 4273 9105
4267 9079 4263 9069 4251 9063 4251 9042
4319 9043
$$
BINAU000
WWUS53 KARX 040330
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1029 PM CDT TUE JUL 3 2007
WIC043-040339-
/O.EXP.KARX.SV.W.0073.000000T0000Z-070704T0330Z/
GRANT WI-
1029 PM CDT TUE JUL 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY EXPIRES AT 1030
PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER...HOWEVER...STRONG
STORMS ARE STILL POSSIBLE.
IN PARTICULAR...AREAS ALONG THE MISSISSIPPI RIVER SOUTH OF CASSVILLE
SHOULD REMAIN INDOORS AS A STRONG THUNDERSTORM WILL MOVE SOUTHEAST
ALONG THE RIVER TOWARD THE SINSINAWA AREA. THEREFORE...PERSONS ARE
URGED TO STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST
WEATHER INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4319 9058 4306 9091 4298 9115 4273 9105
4267 9079 4263 9069 4251 9063 4251 9042
4319 9043
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:40 PM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Jul 3, 2:40 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 240 PM CDT TUE JUL 3 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY ATTENTION FOCUSED ON CONVECTIVE POTENTIAL TONIGHT...WITH SEVERE CHANCES...RAIN POTENTIAL THROUGH THURSDAY...THEN A REBUILDING RIDGE. AREA CURRENTLY UNDER TORNADO WATCH 477. ACTIVE CONVECTION BLOSSOMING OVER AREA PER RADAR AND SATELLITE IMAGERY. SURFACE OBSERVATIONS INDICATE HUMID AIR POURING IN...WITH DEWPOINTS INTO THE LOWER 70S OVER THE WESTERN HALF OF THE FORECAST AREA AT 18Z. 12Z 03JULY07 MODEL SOLUTIONS SOMEWHAT IN AGREEMENT IN THE INITIAL PERIODS...BUT DIFFER FROM THURSDAY ON. NAM APPEARS TO PUT A BIT TOO MUCH EMPHASIS ON TRAILING SHORT WAVE ENERGY BY THEN. GFS CLOSER TO OTHER MODELS IN KEEPING THIS ENERGY WEAKER AND FURTHER NORTH AND EAST. FOR THIS AFTERNOON/EVENING...AMPLE CAPE BEING BUILT IN WARM AND HUMID AIRMASS...WITH CONVECTION PERCOLATING ACROSS THE FORECAST AREA. COULD SEE SOME OF THESE STORMS INTENSIFY TO SEVERE LEVELS...WITH HAIL AND STRONG WINDS THE MAIN THREATS. HOWEVER...DESPITE WEAK 0-6 KM BULK SHEAR...THERE IS AMPLE LOWER LEVEL SHEAR FOR ROTATING STORMS AND THE POTENTIAL FOR SOME SPIN-UPS. HENCE THE TORNADO WATCH. THE MAIN VORTICITY CENTER DRIVING THIS LOOKS TO MOVE ACROSS THE FORECAST AREA BY MIDNIGHT...TAKING THE BEST CHANCE OF CONVECTION ALONG WITH IT. HOWEVER...WEAKER SHORT WAVE ENERGY TRAILING IT...WITH REMNANT BOUNDARIES...WILL HANG ONTO CHANCES THROUGH THE NIGHT. SURFACE FRONT AND MOST SIGNIFICANT OF THE SHORT WAVE ENERGY LOOKS TO BE SOUTH AND EAST OF THE AREA BY WEDNESDAY. HOWEVER...STILL ANOTHER WEAK SHORT WAVE TROUGH IN THE NORTHWEST FLOW EXPECTED TO DROP INTO WISCONSIN ON WED...WHICH COULD STILL RESULT IN RAIN...ESPECIALLY OVER THE SOUTHEAST. FRONT AND FORCING FAR ENOUGH SOUTH BY WEDNESDAY NIGHT TO PRECLUDE THE NEED FOR ANY POP. ONE LAST SHORT WAVE TROUGH LOOKS TO ROTATE INTO THE WESTERN GREAT LAKES REGION FOR THURSDAY. STILL SOME RESIDUAL MOISTURE LINGERING... AND WITH THE ADVECTION OF COOLER AIR ALOFT COMING IN WITH THE WAVE... SOME CONVECTION IS POSSIBLE...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT INITIALLY WITH RE- AMPLIFICATION OF THE WEST COAST UPPER RIDGE FOR THE LAST PART OF THE WEEK. BUT AS WE MOVE TOWARD SUNDAY...THE MODELS BEGIN TO DIVERGE AS THE RIDGE FLATTENS AGAIN IN RESPONSE TO SHORT WAVES MOVING THROUGH AND OVER IT. AS THIS FLATTENING OCCURS...A FRONTAL BOUNDARY WILL BEGIN TO SAG SOUTH TOWARD THE FORECAST AREA. HARD TO SAY JUST HOW FAST THIS WILL OCCUR...BUT AT THIS TIME...A MODEL BLEND WOULD SUGGEST THE FRONT WILL GET INTO CENTRAL MN BY MONDAY MORNING...BUT MAY TAKE ALL THE WAY UNTIL LATE TUESDAY TO GET THROUGH THE REGION. AS SUCH...WILL HAVE TO PLACE RAIN CHANCES IN THE FORECAST FROM SUNDAY THROUGH TUESDAY NIGHT. MW && .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO BE AROUND THE TAF SITES INTO THE EVENING HOURS. MVFR CEILINGS EXPECTED NEAR THE STORMS...BUT VISIBILITIES COULD BRIEFLY DROP TO IFR WITH SOME LOCALLY HEAVY DOWNPOURS. WIND GUSTS IN EXCESS OF 40 KNOTS AND HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE ACTIVITY IS EXPECTED TO DECREASE IN INTENSITY AND COVERAGE AFTER 01Z AS THE ACTIVITY SLIDES EAST AND SOUTHEAST AHEAD OF AN ADVANCING COLD FRONT. THE FRONT WILL SWITCH THE WINDS FROM THE SOUTHWEST AROUND TO THE NORTHWEST BUT SPEEDS EXPECTED TO REMAIN AROUND 10 KNOTS OR LESS. ONCE THE FRONT GOES THROUGH LOOK FOR VFR CONDITIONS TO RETURN. 04 && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. &&
Hazardous weather outlook, Jul 3, 8:31 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 831 PM CDT TUE JUL 3 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-041100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 831 PM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS SHOULD CONTINUE INTO THE OVERNIGHT HOURS...ALTHOUGH THE STRONGEST STORMS ARE EXPECTED BEFORE MIDNIGHT. A FEW OF THE STORMS MAINLY ALONG AND SOUTH OF A LINE FROM AUSTIN MINNESOTA... TO LA CROSSE...TO MAUSTON WISCONSIN STILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL THROUGH MIDNIGHT. IN ADDITION...LOCALLY HEAVY RAIN IS EXPECTED THROUGH MIDNIGHT... ESPECIALLY IN THE SOUTHWEST CORNER OF WISCONSIN AND ADJACENT PART OF NORTHEAST IOWA. THIS INCLUDES SUCH AREAS AS RICHLAND CENTER... VIROQUA...BOSCOBEL WISCONSIN...AS WELL AS WAUKON IOWA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL LINGER INTO WEDNESDAY ACROSS MUCH OF THE AREA BEFORE THE FRONT CLEARS THE AREA. SEVERE WEATHER IS NOT EXPECTED...BUT DEADLY LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM. A WEAK WEATHER SYSTEM ON THURSDAY MAY BRING A SMALL THUNDERSTORM THREAT AGAIN TO THE AREA...BUT THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...WITH LIGHTNING THE MAIN THREAT. THE NEXT CHANCE FOR THUNDERSTORMS WILL DEVELOP AS A HOT AND HUMID AIRMASS OVERSPREADS THE AREA FOR THE WEEKEND...WITH THUNDERSTORM CHANCES INCREASING AS A FRONT INTERACTS WITH THIS AIRMASS ON SUNDAY. HEAT INDICES THIS WEEKEND MAY BECOME ELEVATED IF PROJECTED TEMPERATURE AND HUMIDITY FORECASTS VERIFY. STAY TUNED FOR FURTHER REFINEMENT ON THE WEEKEND FORECAST IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... LOCALIZED SPOTTER ACTIVATION MAY STILL BE NECESSARY UNTIL MIDNIGHT MAINLY SOUTH OF A LINE FROM AUSTIN MINNESOTA...TO LA CROSSE TO MAUSTON WISCONSIN. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED... ALONG WITH ANY REPORTS OF FLOODING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
In the hours before
Local storm report, Jul 3, 7:52 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
752 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 NW VALLEY 43.66N 90.55W
07/03/2007 VERNON WI PUBLIC
6 INCH TREE LIMBS DOWN ALONG COUNTY HWY P
&&
DAVISLocal storm report, Jul 3, 8:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
820 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG ITHACA 43.35N 90.28W
07/03/2007 RICHLAND WI EMERGENCY MNGR
LARGE TREES DOWN AND SHED MOVED OFF FOUNDATION AT ITHACA
SCHOOL. ALSO BARN BLOWN DOWN ON HWY 58 NEAR ITHACA.
&&
BROOKSLocal storm report, Jul 3, 8:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
825 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM DOWNBURST 2 NW DOUGLAS 44.14N 92.60W
07/03/2007 OLMSTED MN TRAINED SPOTTER
SPOTTERS REPORT AN AREA 1.5 MILES LONG AND A 0.5 MILES
WIDE HAD THE CORN FLATTENED.
&&
MWLocal storm report, Jul 3, 8:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
836 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 3 SW RENO 43.57N 91.32W
07/03/2007 E50 MPH HOUSTON MN TRAINED SPOTTER
BRIEF POWER OUTAGES AND VERY HEAVY RAIN.
&&
SHEALocal storm report, Jul 3, 8:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
846 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL SPARTA 43.94N 90.81W
07/03/2007 E0.25 INCH MONROE WI TRAINED SPOTTER
WIND GUSTS TO 45 MPH HAVE ALSO BEEN REPORTED OVER THE
PAST 5 MINUTES AROUND SPARTA.
0600 PM TSTM WND DMG 1 NW VALLEY 43.66N 90.55W
07/03/2007 VERNON WI PUBLIC
6 INCH TREE LIMBS DOWN ALONG COUNTY HWY P
0645 PM DOWNBURST 2 NW DOUGLAS 44.14N 92.60W
07/03/2007 OLMSTED MN TRAINED SPOTTER
SPOTTERS REPORT AN AREA 1.5 MILES LONG AND A 0.5 MILES
WIDE HAD THE CORN FLATTENED.
0647 PM TSTM WND GST 4 N BYRON 44.09N 92.65W
07/03/2007 E58.00 MPH OLMSTED MN PUBLIC
0650 PM TSTM WND DMG ITHACA 43.35N 90.28W
07/03/2007 RICHLAND WI EMERGENCY MNGR
LARGE TREES DOWN AND SHED MOVED OFF FOUNDATION AT ITHACA
SCHOOL. ALSO BARN BLOWN DOWN ON HWY 58 NEAR ITHACA.
0705 PM TSTM WND DMG 2 S LOYD 43.39N 90.25W
07/03/2007 RICHLAND WI AMATEUR RADIO
16 TO 20 INCH TREES BLOWN DOWN ALONG HIGHWAY 58. SOME
FLOODING ALSO REPORTED IN THE AREA.
0725 PM HAIL SENECA 43.27N 90.97W
07/03/2007 E1.75 INCH CRAWFORD WI AMATEUR RADIO
0725 PM TSTM WND DMG AUSTIN 43.67N 92.97W
07/03/2007 MOWER MN LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN IN THE CITY.
0728 PM TSTM WND DMG AUSTIN 43.67N 92.97W
07/03/2007 MOWER MN LAW ENFORCEMENT
LARGE TREES AND POWERLINES DOWN IN NW SIDE OF CITY
0730 PM TSTM WND GST GRAND MEADOW 43.71N 92.57W
07/03/2007 M59.00 MPH MOWER MN CO-OP OBSERVER
0835 PM TSTM WND GST 3 SW RENO 43.57N 91.32W
07/03/2007 E50.00 MPH HOUSTON MN TRAINED SPOTTER
BRIEF POWER OUTAGES AND VERY HEAVY RAIN.
&&
SHEALocal storm report, Jul 3, 8:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST SENECA 43.27N 90.97W
07/03/2007 E60 MPH CRAWFORD WI LAW ENFORCEMENT
&&
BROOKSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:12 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 48 min |
| Jul 3, 7:47 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.